# SDR AALA202111036000

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737*
- Aircraft serial: 33231
- Aircraft time: 24,381 hours, 10,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EMERGENCY LIGHT IS DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
